# SDR 97ZZZX1082

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7239E
- Make and model: Cessna A185F
- Aircraft serial: 18502642
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 075016161
- Condition: Broken
- Location: Baffle Cone
- Part time: 2,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER REMOVED TO FACILITATE OTHER MAINTENANCE.  UPON REMOVAL, A VISUAL INSPECTION REVEALED A BAFFLE CONE WAS BROKEN AND A LARGE PORTION OF THE BAFFLE WAS MISSING.  SUBMITTER RECOMMENDED 100-HOUR INSPECTION INCLUDE THE USE OF A STRONG FLASHLIGHT AND A MIRROR BE USED IN THE LARGE EXHAUST STACK TO EXAMINE BAFFLE INTEGRITY.
